# SDR DHL2003801072

- Difficulty date: May 8, 2003
- Submitted: May 18, 2003
- Operation: Air carrier
- Aircraft: N801DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46033
- Aircraft time: 78,807 hours, 30,335 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Pin
- Condition: Broken
- Location: Door Crank
- Part time: 78,807 hours, 30,335 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER CARGO DOOR NR 4 LOCKPIN CRANK ASSY BROKEN.  REMOVED CRANK ASSY ON NR 4 LOCKPIN (UPPER CARGO DOOR) IAW OHM 52-3-10 PG 1, 2, 8, 11, 17 AND 18.
